Advanced search
Start date
Betweenand

Periodic orbits in non-smooth systems

Grant number: 12/20884-8
Support type:Scholarships abroad - Research
Effective date (Start): February 04, 2013
Effective date (End): March 03, 2013
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal researcher:Ana Cristina de Oliveira Mereu
Grantee:Ana Cristina de Oliveira Mereu
Host: Jaume Llibre
Home Institution: Centro de Ciências e Tecnologias para a Sustentabilidade (CCTS). Universidade Federal de São Carlos (UFSCAR). Sorocaba , SP, Brazil
Research place: Universitat Autònoma de Barcelona (UAB), Spain  

Abstract

In recent years, there has been considerable interest in studying Non-Smooth Dynamical Systems because these systems are widely encountered in applications and mainly due its strong relationship with other fields of science like Mathematics and Physics or Engineering. Such differential systems can exhibit complicate dynamics such as those exhibited by general nonlinear differential systems. The limit cycles and the invariant sets by the flow are some of the main components in the qualitative description of the dynamical behavior of a differential system. Our goal in this project is to study the persistence periodic orbits of the non-smooth perturbed system which emerge from the set of periodic orbits of the unperturbed system. The techniques used will be the Averaging Theory combined with Regularization Process. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
LLIBRE, JAUME; MEREU, ANA C. Limit cycles for discontinuous quadratic differential systems with two zones. Journal of Mathematical Analysis and Applications, v. 413, n. 2, p. 763-775, MAY 15 2014. Web of Science Citations: 34.
LLIBRE, JAUME; MEREU, ANA CRISTINA. LIMIT CYCLES FOR DISCONTINUOUS GENERALIZED LIENARD POLYNOMIAL DIFFERENTIAL EQUATIONS. Electronic Journal of Differential Equations, SEP 3 2013. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.